Semantic analysis of some variants of Anderson-like ontological proofs

Studia Logica 79 (3):317 - 355 (2005)
Abstract
The aim of this paper is to prove strong completeness theorems for several Anderson-like variants of Gödels theory wrt. classes of modal structures, in which: (i). 1st order terms order receive only rigid extensions in the constant objectual 1st order domain; (ii). 2nd order terms receive non-rigid extensions in preselected world-relative objectual domains of 2nd order and rigid intensions in the constant conceptual 2nd order domain.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,817
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

10 ( #152,086 of 1,099,863 )

Recent downloads (6 months)

3 ( #127,115 of 1,099,863 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.